# SDR CALA2022041400989

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES N/R 0100-0049 A SUPPORT ANGLE IS CRACKED AT B STA 1180, S-29R AT EXTERNAL LWR FUSELAGE. REMOVE AND REPALCED ANGLE PN 146N7528066 IAW B757 SRM 51-40-22 P ARA 7 51-31-01 SEE REVERSE FOR PARTIAL WORK
